# SDR TWAA0006503

- Difficulty date: April 25, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE SKIN CRACKED AT LOWER AFT CORNER OF FWD RT SERVICE DOOR ENTRYWAY.  INSTALLED DOUBLERS PER TWA DRAWING SRO 9530172.
